Am I In The Clear?
Posted 23 February 2013 - 02:05 AM
My side effects are totally manageable. My lips get really dry but not that often, they just seem to peel off every couple of days. And the only other thing I've noticed is mild back pain when I bend over every now and then. My skin is dry but babor moisturizer is keeping in check.
Is it going to get worse? I feel fine, everything seems to be going great!
Posted 23 February 2013 - 07:23 PM
No one can say for sure- it depends on your body. For the first few weeks i was clearing rapidly but since then it has been up and down and in my 5th month, i am still breakout. On the other hand i know people that only experience one initial breakout and then its mostly smooth sailing from there.
Try not to focus on the what ifs as it can drive a person nuts
It's a rocky road but like everything else in life, there is always a beginning and an end. Here's to finding my end.
God is good to me..........more than I deserve.
Consider it all joy, my brethren, when you encounter various trials, knowing that the testing of your faith produces endurance. And let endurance have its perfect result, that you may be perfect and complete, lacking in nothing.
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users